# SDR CA130826006

- Difficulty date: August 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 10,818 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Sheared
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FLIGHT, IT WAS NOTED THAT THE RT INBD MLG DOOR WAS HANGING OPEN.  NO NOISE WAS HEARD IN FLIGHT DURING EXTENSION AND RETRACTION AND THE LANDING GEAR SYS FUNCTIONED NORMALLY.  IT WAS FOUND THAT THE IDLER BELLCRANK THAT CONTROLS THE DOOR MOVEMENT HAD SHEARED, MECHANICALLY ISOLATING THE DOOR FROM THE RETRACTION MECHANISM.
